# SDR USAA2015010600007

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 41,956 hours, 24,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D57256622100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, CORROSION AROUND SCREW HOLE ON LT WING LOWER FUEL PLATE 540MB BETWEEN WING RIB 17 - 18 & STRINGER 8 TO 11.  REPLACED LT WING LOWER FUEL PLATE 540MB IAW SRM 57-27-11.
